# SDR SWAA2022020936999

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAP TRACK FAIRING 642BB (#6) INTERIOR SURFACE IS CRACKED AT O/B LOWER CORNER 47' FROM L/E / REPAIRED CRACK AT O/B LOWER CORNER 47' FROM L/E ON AFT FLAP TRACK FAIRING 642BB (#6) INTERIOR SURFACE IAW SRM 57-53-70-2R-4 AND SRM 51-70-04-2R-3 80733U 10FEB18
